question-icon

What causes severe night sweats and hair loss while treating insomnia?

default
Posted on Tue, 17 May 2016
Question: I just tried to send a response and it "vaporized" before I could push "Send". I was adding the issue of insomnia to the predicament. I used to take Zolpidem sometimes and mirtrazapine (every night for 14 years) ;but was pulled off both of them in October 2014. My severe night sweats have been going on for unknown reasons for the last 2 years and excessive hair shedding since February. Thanks very much for your time and expertise!! XXXXXXX
doctor
Answered by Dr. Alexander H. Sheppe (2 hours later)
Brief Answer:
Consultation

Detailed Answer:
This is in addition to my answer to your previous question.

Night sweats and hair loss are generally medical problems rather than psychiatric ones. You might want to consult a primary care doctor to examine you and run some labs, such as thyroid testing. To help with insomnia, you can also use Atarax, the medication I suggested for anxiety in your previous thread. You can also consider trazodone, which is an excellent medicine to help with sleep.

tinyurl.com/DrSheppeAnswers

Dr. Sheppe
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe night sweats and hair loss while treating insomnia?

Brief Answer: Consultation Detailed Answer: This is in addition to my answer to your previous question. Night sweats and hair loss are generally medical problems rather than psychiatric ones. You might want to consult a primary care doctor to examine you and run some labs, such as thyroid testing. To help with insomnia, you can also use Atarax, the medication I suggested for anxiety in your previous thread. You can also consider trazodone, which is an excellent medicine to help with sleep. tinyurl.com/DrSheppeAnswers Dr. Sheppe